Medical Specialty >> Urology

Doctors Lounge - Urology Answers

Back to Urology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 8/13/2017.

Forum Name: Urology Topics

Question: soft erections


 rbob - Wed May 16, 2007 8:09 am

I'm a recovering alcoholic, currently taking high blood pressure medication. I can't seem to get full erections, only soft and they go away fast . Would viagra this, or could there be another area I should be looking at ? Any ideas ?
 Dr. Chan Lowe - Tue Jul 03, 2007 12:28 pm

User avatar Viagra may help. I would recommend you see your doctor to discuss your symptoms. There may be other treatments that can help. A urologist may also be helpful.

Best wishes.
 rbob - Fri Jul 06, 2007 3:00 pm

Thanks, I'll make an appointment. I appreicate your help.

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us